MAUDE Adverse Event Report: INTEGRA NEUROSCICENCS IMPLANTS SA KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; LICOX BOLTS CATHETERS & KITS

INTEGRA NEUROSCICENCS IMPLANTS SA KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER; LICOX BOLTS CATHETERS & KITS
Catalog Number IP2P
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The kit containing cc1.P1 and the ip2 (ip2p) introducer was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the device was not returned with the packaging, and the probe was not returned with the protective sheath.The accessories were returned: probe and compression cap, and the returned product was decontaminated, the device was investigated visually and under the binocular microscope; the catheter of the probes is in its electrolytic solution.The electrodes wires are wavy and the positioning was not correct since the cathode was bent, it tips was more than 10 mm away from the tip, whereas the cathode tip should be at 2±1 mm + 3±1 mm from the probe¿s tip.The verification before using the monitor test passed; however, the functional probe test done in the air, failed; the obtained result is out of the range.As the test failed, the sections c and d were not performed.Root cause - the complaint is confirmed via the evaluation.The root cause of the observations is due to human misuse and/or atypical forces that were applied to the licox system causing lead kink marks and electrode twisting.Moreover, it is mentioned in section warnings of the ifu (bl675002 rev a) that; ¿the use of excessive force on any component of the licox system may cause damage and malfunction.All mechanical features of the licox system can be operated without the use of excessive force¿.Atypical forces were used on the device, which resulted in its current state.No corrective action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that the "kit containing cc1.P1 and the ip2 introducer (ip2p)" was inserted on thursday, april 10th and on april 12th, pbo2 started to read 500 and continued to do so.Temperature continues to read at normal patient baseline values, and a ct scan was completed to verify probe placement.A new machine and cable has been switched out and continued to read pbo2 at 500.Additional information received as follows: 1.What type of procedure was performed? answer: insertion of licox, after a few days the pbt02 began reading falsely high numbers.The average number was 500.2.Was there a delay in surgery due to product problem? if yes, how long was the surgical delay in minutes? answer: no 3.Has the probe already removed? if yes, please provide date of explantation.Answer: no 4.How was the patient monitored when the values were inaccurate? answer: a cerelink catheter was also insitu.We continued to monitor clinically and ignored the pbt02 values 5.Please confirm if there was another probe inserted? answer: yes a cerelink catheter was insitu 6.Patient outcome/status: answer: remains admitted in icu.

Brand Name
KIT CONTAINING CC1.P1 AND THE IP2 INTRODUCER
Common Device Name
LICOX BOLTS CATHETERS & KITS
Manufacturer (Section D)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
2905 route des dolines
sophia antipolis F-069 21
FR  F-06921
Manufacturer (Section G)
INTEGRA NEUROSCICENCS IMPLANTS SA
2905 route des dolines
sophia antipolis F-069 21
FR   F-06921
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23325103
Report Number3013886523-2025-00284
Device Sequence Number18795647
Product Code GWM
UDI-Device Identifier10381780250333
UDI-Public10381780250333
Combination Product (Y/N)N
PMA/510(K) Number
K040235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue NumberIP2P
Device Lot Number7408342
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CERELINK CATHETER.
Patient Age29 YR
Patient SexMale
Patient Weight73 KG